# SDR CALA2025072506916

- Difficulty date: July 21, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 80,207 hours, 35,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: BR963160
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR FOR EMERGENCY LIGHTING PATHWAY ILLUMINATION DETACHED. PIC ATTACHED VERIFIED ALL ADJACENT EMERGENCY LIGHT FUNCTION AS NORMAL. CAPPED AND SECURED WIRING POSES NO HAZARD TO PAX. COMPLIED WITH MEL 3350C PIC ATTACHED OK TO APPLY MEL 3350C FOR INOP FLOOR PROXIMITY LIGHTING AT 26C SEAT 26C COMPLIED 3350C *DM* UPDATED M/L WITH HARNESS AND LIGHT ASSY IN CASE NEEDED AFTER T/S. REMOVED AND REPLACED HARNESS FOR EMERGENCY LIGHTING PATHWAY ILLUMINATION AT SEAT 26C REF CMM 25-29-54, OPS CHECK OK. REVERSED MEL 3350C.
